# SDR SWAA2019071935090

- Difficulty date: July 3, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 27,632 hours, 16,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR THRESHOLD CORRODED Z ANGLE BETWEEN BS. 965 TO BS. 986.  R&R Z ANGLE PER SRM.
